# SDR F3LA2010030900360

- Difficulty date: February 24, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 20,765 hours, 10,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE NR N0195. DURING C4 S1 C-CHECK INSP NOTED CABIN MAIN FLOOR EXTRUSION CORRODED ON TOP AND BOTTOM SURFACE LOCATED BETWEEN FR69 AND FR70, 48 INCHES RT OF CTR LINE. MX R & R EXTRUSION IAW SRM 51-72-11.
